Calpol 250mg Susp 120ml
120ml Suspension in Bottle
Inclusive of all taxes
10 Brand Options Available
Save Upto 8% more
Certified by Doctors
Non ReturnableRead More
All the Products are packed and stored Safely
Calpol 250mg suspension contains paracetamol, also known as acetaminophen. It is used to relieve pain in various conditions and reduce fever. This medicine is safe and effective when taken in recommended dosage. If you are administering it to your child, do not exceed the dose as specified by the doctor. This suspension must be used with caution in those suffering from severe liver and kidney impairment. This medicine is safe to be used during the breastfeeding phase. Discuss with your doctor about your health condition before use.
Uses of Calpol 250mg Susp 120ml
For the treatment of fever and pain.
Contraindications of Calpol 250mg Susp 120ml
- If you are allergic to paracetamol or any of the ingredients of this medicine.
- If you are taking any other product that contains paracetamol.
Side effects of Calpol 250mg Susp 120ml
Headache Dizziness Weakness
Precautions and Warnings of Calpol 250mg Susp 120ml
Can I take Calpol 250mg suspension during pregnancy?
Paracetamol can be used during pregnancy if the doctor recommends it. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
Can I take Calpol 250mg suspension while breastfeeding?
Paracetamol passes into the breastmilk in a small amount. This medicine can be used during breastfeeding.
Can I drive if I have consumed Calpol 250mg suspension?
Paracetamol is not likely to affect your ability to drive or use machines.
Can I consume alcohol with Calpol 250mg suspension?
Moderate consumption of alcohol when you are taking paracetamol is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems.
Other General Warnings
Talk to your doctor if
- You have severe liver or kidney disease.
- You are taking any other medicines or products that contain paracetamol, taking too much of the same can cause liver damage.
- You are alcoholic or are suffering from chronic malnutrition.
Mode of Action of Calpol 250mg Susp 120ml
How Does It Work?
There are some chemicals in the body called prostaglandins. These are substances that cause pain, swelling, fever. Calpol 250mg suspension contains paracetamol which blocks the production of these prostaglandins, thus temporarily controlling fever or pain. It acts on the area of the brain which is responsible for controlling temperature. Thus, it controls the fever.
Directions for Use of Calpol 250mg Susp 120ml
- Take medicine as directed by your doctor.
- Shake well before use.
Interactions of Calpol 250mg Susp 120ml
Interactions with other medicines
- Medicines used to treat nausea or vomiting like metoclopramide or domperidone.
- Medicines used to thin the blood like warfarin.
- Cholesterol-lowering medicines like colestyramine, do not take this medicine within one hour of taking Calpol 250mg suspension.
- Medicines used to treat bacterial infection like chloramphenicol.
Storage and disposal of Calpol 250mg Susp 120ml
- Store below 25°C.
- Protect it from direct sunlight.
- Keep it out of the reach of children and pets.
Dosage of Calpol 250mg Susp 120ml
- Taking Calpol 250mg suspension in high doses may result in serious liver damage.
- Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache.
Missed a Dose
- If you missed a dose then take it as soon as you remember.
- Keep a gap of at least 4-6 hours between this dose and the next dose.
- If it is almost time for the next dose then skip the missed dose and continue with your regular dosing schedule.
Frequently Asked Questions (FAQs)
Q: What precautions should I take when using this medicine?
- Be cautious if you are a patient with liver problems, kidney problems, or alcoholic, as this medicine is known to cause serious liver damage in case of an overdose.
- Caution is needed in older people too.
Q: Can I give this suspension to my child?
A: Calpol 250 mg suspension contains paracetamol, which is generally considered to be safe in children. But you should never give any medicine without proper consultation with the doctor. Let your doctor define the dose for your child according to his/her age. body weight and health only then administer it to your child.
Q: Will this medicine make me sleepy?
A: No, this medicine does not make you sleepy.
Other Products from this Brand
- Calpol 500 Mg Strip Of 15 Tablets
- Calpol 650 Mg Strip Of 15 Tablets
- Calpol Paed 100 Mg Peppermint Flav Drops 15 Ml
- Calpol 250 Mg Susp 60 Ml
- Calpol Strawberry Flav 250 Mg Susp 60 Ml
- Calpol 120 Mg Suspension 60 Ml
- Calpol 120 Mg Strawberry Flavour Suspension 60 Ml
- Calpol 650 Mg Strip Of 10 Tablets
- Calpol 500 Mg Strip Of 10 Tablets
- Calpol 500 Mg Bottle Of 1000 Tablets
- Calpol 1000 Mg Tablet
- Calpol 500 Mg Tablet 500
- Calpol 650 Mg Jar Of 750 Tablets
- Calpol 250 Strip Of 15 Tablets
Last Updated on: 02 Apr 2021 | 09:14 AM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved